# SDR QXEA9500016

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 066401800
- Condition: Defective
- Location: Landing Gear
- Part time: 43,497 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLI - THE WOW LIGHT ILLUMINATED IN FLIGHT AFTER GEAR EXTENSION AND THEN WENT OUT PRIOR TO TOUCH DOWN.  PERFORMED PSEU TARGET TEST GOOD, INSPECTION PROX SENSOR GAPS AND WIRING IN ALL WHEEL WELLS.  COMPLIED WITH RETRACTION AND EXTENSION TESTS AND COULD NOT DUPLICATE THE PROBLEM.  REMOVED AND REPLACED THE PSEU AND COMPLIED WITH A BITE TEST.  AIRCRAFT RETURNED TO SERVICE.
